ON THE CHARACTERISTIC FUNCTION OF THE MULTIVARIATE t-DISTRIBUTION
Loading...
Date
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pak. J. Statist.
DOI
Abstract
This paper derives the characteristic function of the multivariate t-distribution in terms of a well-known special function, namely, the Macdonald function, which has been extensively studied by several authors in recent years.
Description
Citation
Joarder, A. H., & Ali, M. (1996). ON THE CHARACTERISTIC FUNCTION OF THE MULTIVARIATE t-DISTRIBUTION. Pak. J. Statist., 12(1), 55-62.